# SDR AALA20160627011

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 66,524 hours, 32,842 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3065300
- Condition: Worn
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CLIMB THE HORIZONTAL STABILIZER PRIMARY TRIM FAILED.  ALTERNATE TRIM OPERATED NORMALLY.  R & R THE CAPTAIN"S PRIMARY TRIM YOKE SWITCH IAW AMM 27-40-02.  RESET PRIMARY TRIM DRIVE A, B AND C CIRCUIT BREAKERS AND ACCOMPLISHED OPS CHECK.  SYSTEM CHECKS NORMAL.
